# SDR QXEA200701580

- Difficulty date: October 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,758 hours, 10,302 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2319: AFTER TAKEOFF IN YEG, SELECTED GEAR UP.  ALL 3 GEAR DOOR LIGHTS ILLUMINATED AND ALL 3 GEAR UP SAFE LIGHT ILLUMINATED.  THE 3 GREEN GEAR DOWN LOCKED LIGHTS EXTINGUISHED.  GEAR STAYED IN THIS CONFIGURATION FOR APPROX 10 SECONDS.  THEN LANDING GEAR INOP AND MASTER CAUTION ILLUMINATED FOR 10 SECONDS THEN EXTINGUISHED.  GEAR THEN SEEMED TO GO UP NORMALLY.  MAINTENANCE FOUND THE PSEU SHOWS FAULT RGDRCL UNREASONABLE FAR.  RIGGED RIGHT MAIN GEAR AFT DOORS IAW DHC-8-400 MM TASK 32-12-01-830-801.  CLEARED FAULTS FROM PSEU.  LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM OPS CHECK GOOD 12 TIMES IAW DHC-8-400 MM TASK 32-31-00-710-801.  ALL GEAR INDICATIONS NORMAL DURING OPS TESTS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
